Depression, Anxiety & A Declining Mood

I am writing this blog post with a pain in the ass hand tremor, it seems to get worse when I am anxious.

So over the past week I have suffered ever possible emotion/mood. When I am home alone, I suffer with anxiety and paranoia and when I am around other people I feel a bit of social anxiety. It has also affected my appetite, I have none, I could go the whole day without eating, just drinking. I have lost weight because of it, which is the only positive I can take from it.

At its height I was close to having a full on panic attack. This happened during a dinner when I was with my partner and her family. I ordered a wonderful looking rib eye steak meal, which I didn’t eat. After I finished my two mouthfuls I began to feel dizzy and broke out in a sweat, I could hear in my head everyone’s chatter around me. I fought so hard to fight it back, and fight it back I did. I didn’t manage to finish my meal but I lessened my anxiety and was able to socialise and function at this dinner.

This post may be a bit jumbled because I am currently rapidly cycling between depression and mania. The mania only lasts about ten minutes at best, the depression obviously winning that battle.

I am considering asking my psychiatrist if I can come off all my medications as I feel it’s the medications that are making me depressed. Has anyone else gone off medications? what are your experiences?

3 comments

  1. going off meds should only be done under a doctor’s care. some of them have nasty withdrawal effects. changing meds might be an option. it can take time to find what works for you. hope you feel better soon.
    John

    Liked by 1 person

  2. I recently went off meds because of low sodium and experienced mania while on a very low dose of medication. So, I’m on olanzapine now and don’t think I want to try going off medications again. I did live for several years off medications-but looking back-my life was a mess that it did not need to be. Maybe your meds are interacting badly and reducing one at a time will help find the one causing it. I have had that experience in the past which is why I try to only take one thing now. I hope you feel better soon. You’ve had a really tough time. Take care 🙂

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.